I had my first cortisone injections yesterday, as well as a shit load of squeezing or pressure or just ouch that made me sooo dizzy. I looked in the mirrow afterwards and my face was white and bloody.
Today the swelling has gone in half I suppose, which is really good as this thing on my cheek was massive and hurt so much. I think it might keep going down as the day goes on up until 24 hrs or something, hope so! he also prescribed E-Mycin (have not had this one before) that is meant to calm down the cyst a bit too. Apart from that one lump, my face has been dot free for a few months now.. The pigmentation is still realllly bad but im finding that rosehip oil is slowly doing its job (im keeping it away from the lump).
They are getting me to do another blood test as my hair was falling out a fair bit the other week and the want to see if its the tane or an iron deficiency or something. The rest of the side effects have completely stopped. I don't even have dry skin or lips any more... which is pretty awesome.
I have to go back in 2 months, this time they said that I would prob stay on accutane for up for another 12 months, as I reacted really bad to the small dose- upping it would prob make it worse again, better then 18 months like that other dick said last month.
Make up! to hide the red. I have been using clinique red solutions foundation as base, then using physicians formula powder (the one that has green, pink, yellow and beige in it) thennnn nude by nature mineral foundation. and you cannot see a thing under it. its amazing. I have found that make up does not effect or make it any worse (as most of my marks are just pigmentation) I prob would not recommend that much makeup for someone who has lots of active dots, might make it worse- also this wont work if you have flaky skin, have to put on moisturiser first
Well that is all I have to report!
Have a good day